Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 1487616, 18 pages
http://dx.doi.org/10.1155/2016/1487616
Research Article

Chaotic Convection in a Viscoelastic Fluid Saturated Porous Medium with a Heat Source

Department of Mathematics, Institute of Science, Banaras Hindu University, Varanasi 221005, India

Received 12 October 2015; Revised 5 January 2016; Accepted 28 January 2016

Academic Editor: Nasser-Eddine Tatar

Copyright © 2016 B. S. Bhadauria. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. S. Bhadauria, “Chaotic Convection in a Viscoelastic Fluid Saturated Porous Medium with a Heat Source,” Journal of Applied Mathematics, vol. 2016, Article ID 1487616, 18 pages, 2016. https://doi.org/10.1155/2016/1487616.